Access count of this item: 113

Files in This Item:
File Description SizeFormat 
0643-08.pdf1.39 MBAdobe PDFView/Open
Title: ROW法について(常微分方程式の数値解法)
Authors: 森山, 貴志  KAKEN_name
三井, 斌友  KAKEN_name
Author's alias: Moriyama, Takashi
Mitsui, Taketomo
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 643
Start page: 129
End page: 153
Appears in Collections:Numerical Solution of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.